# SDR CALA9600702

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.33 CRACK AT FASTENER HOLE IN AFT CARGO DOOR FRAME AFT SKIN.  THE CRACKED AREA WAS CUT OUT, A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-30-2.
